fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Nurofen Ibuprofen 200mg Liquid Capsules – 16 Pack

Nurofen Rapid Relief Liquid Capsules contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Liquid Capsules are quickly absorbed to provide pain relief, reduce inflammation and lower temperature. Each liquid capsule contains Ibuprofen 200mg.

Add to Wishlist
Add to Wishlist
Use 765 points to purchase this product!

Earn 31 points upon purchasing this product.

Nurofen can be used to treat;

  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
  • Rheumatic Pain
  • Neuralgia

Nurofen Express should be taken with a glass of water with or just after a meal. Do not chew the capsules.

Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary.

Do take more than 6 tablets in any 24-hour period.

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Nurofen Ibuprofen 200mg Liquid Capsules – 16 Pack”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.